# SDR DL757090632

- Difficulty date: April 4, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 59,141 hours, 27,494 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654131
- Condition: Unwanted Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNINTENTIONAL DEPLOYMENT OF L1 DOOR SLIDE BY CONTRACT CLEANING CREW AT THE GATE.  REMOVED AND REPLACED L1 SLIDE AND ASSIST BOTTLE IAW AMM.
